# SDR AALA20110428JFK01

- Difficulty date: April 28, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N7537A
- Make and model: Doug DC-9-82
- Aircraft serial: 49991
- Aircraft time: 59,784 hours, 30,725 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Worn
- Location: External Power
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JFK - INGLIGHT LGA-DFW.  CREW REPORTED BANGING NOISE HEARD COMING FROM NOSE OF AIRCRAFT.  EMERGENCY DECLARED FLIGHT DIVERTED JFK LANDED WITHOUT INCIDENT.  NOISE WENT AWAY WHEN GEAR WAS LOWERED.  INSPECTED AIRCRAFT AND FOUND HINGE PIN OF THE EXTERNAL POWER ACCESS DOOR PARTIALLY MIGRATED OUT.  REPLACED DOOR HINGE ASSEMBLY.  SYSTEM GROUND CHECK NORMAL OPERATION.
